TITLE

Anti-IL-5 therapy and DRESS

AUTHOR(S)
Sujoy Khan
PUB. DATE
June 2010
SOURCE
CMAJ: Canadian Medical Association Journal;6/15/2010, Vol. 182 Issue 9, p941
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article "Drug reaction with eosinophilia and systemic symptoms," by E. De Greef, K. Mennie, and A. Muise in the 2010 issue.
ACCESSION #
52217179

 

Related Articles

  • Therapy-related myeloproliferative neoplasm with ETV6-PDGFRB rearrangement following treatment of acute promyelocytic leukemia. Malfuson, Jean-Valère; Konopacki, Johanna; Fagot, Thierry; Desangles, François; Bories, Dominique; Souleau, Bertrand; Revel, Thierry // Annals of Hematology;Dec2011, Vol. 90 Issue 12, p1477 

    A letter to the editor is presented regarding the case of a 61-year-old Caucasian male who was treated for acute promyelocytic leukemia (APL) and developed chronic myelomonocytic leukemia (CMML) with eosinophilia while on maintenance therapy.

  • DRESS or 'picture of DRESS'. Descamps, V // Bone Marrow Transplantation;Feb2012, Vol. 47 Issue 2, p317 

    A letter to the editor is presented in response to the article about a patient who developed a Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) which appeared in the April 4, 2011.

  • Coexistence of eosinophilia and agranulocytosis in a clozapine-treated patient. Amital, D.; Gross, R.; Amital, H.; Zohar, J. // British Journal of Psychiatry;Feb97, Vol. 170, p194 

    A letter to the editor is presented in response to an article about the coexistence of eosinophilia and agranulocytosis in a clozapine-treated patient.

  • Tropical Pulmonary Eosinophilia. Magnaval, Jean-François; Berry, Antoine // Clinical Infectious Diseases;2/15/2005, Vol. 40 Issue 4, p635 

    Presents a letter to the editor about eosinophilia.

  • Severe Eosinophilia in a Case of Giardiasis. Ahmad, Rifat Nadeem; Sherjil, Ahmed; Mahmood, Asad; Rafi, Shahid // Mediterranean Journal of Hematology & Infectious Diseases;2011, Vol. 3 Issue 1, p1 

    A letter to the editor is presented which discusses the manifestation of severe eosinophilia in giardiasis.

  • Eosinophilic oesophagitis: a clinical update. DeCourcy-Hallinan, Hannah // British Journal of General Practice;Nov2012, Vol. 62 Issue 604, p571 

    A letter to the editor is presented in response to the article with a clinical update on eosinophilic oesophagitis.

  • DRESSing up to phenytoin. Gude, Dilip; Chennamsetty, Sashidhar; Jha, Ratan; Rajitha, K. // Indian Journal of Pharmacology;Oct2011, Vol. 43 Issue 5, p617 

    A letter to the editor is presented which discusses the case of an 86-year-old female who is said to have developed Drug Related Eosinophilia with Systemic Symptoms (DRESS) following the administration of phenytoin.

  • Drug rash with eosinophilia and systemic symptoms (DRESS) after an unrelated donor BM transplant. López-Anglada, L; Vázquez, L; Pérez-Simón, J A; Dávila, I; Santos-Briz, A; García, L; Caballero, D // Bone Marrow Transplantation;Nov2011, Vol. 46 Issue 11, p1487 

    A letter to the editor is presented which discusses the case of a 21-year-old Caucasian male diagnosed with acute megakaryoblastic leukemia M7 (AML) and trineal dysplasia, who eventually developed drug rash with eosinophilia and systemic symptoms (DRESS) following an unrelated donor of bone...

  • Angiolymphoid hyperplasia with eosinophilia on penis in HIV-positive patient: An unusual presentation. Damle, Dhananjay K.; Raotole, Snehal S.; Belgaumkar, Vasudha A.; Mhaske, Chandrakant B. // Indian Journal of Dermatology, Venereology & Leprology;Jan/Feb2013, Vol. 79 Issue 1, p109 

    A letter to the editor is presented which summarizes the findings of a case study involving a 36-year-old HIV-positive male with eosinophilia on the penis.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics